# SDR 2008UALA02188

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT DOORWAY FRAME IS CRACKED ON THE AFT SIDE OF THE FRAME IN RADIUS ABOVE THE INBOARD UPPER CORNER OF LOWER STOP FITTING. MAJOR REPAIR: REMOVED DAMAGE. REINSTALLED NESTED ANGLES.
